Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
allyouwanted

What should i do?

Recommended Posts

Hey there.

Basically, i went on accutane for 3 months at the beginning of 2006. Worked amazingly well. Now its started to come back, 8 months later, and its by no means as worse as before, but i can't help thinking that maybe i should try a second course of accutane, before it could get to the point of being really bad again.

Has anyone on here tried a second course? and if so did it stop the acne returning?

Ah i dont know what to do.

Cheers for reading xxx

Share this post


Link to post
Share on other sites

Accutane is not a cure all for acne. Its success works in varying degrees for some people. I've taken multiple courses of accutane over the years and the acne always came back although it was less severe than before.

Accutane has its risks, but if you are monitored by your derm or doctor and get the proper check ups and blood work to make sure you are okay, you should be fine. Reading a lot of posts here by other members, I'm sure you have realized that acne comes back for a lot of people who have taken accutane, so you have to be sure if you want to take a second course of it, and usually treatment is for 5-6 months instead of the 3 that you had done. Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×